Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Abelian p-Groups A and B Such that $\operatorname{Tor}(A, G) \cong \operatorname{Tor}(B, G), G$ Reduced

Doyle Cutler
Proceedings of the American Mathematical Society
Vol. 91, No. 1 (May, 1984), pp. 12-14
DOI: 10.2307/2045259
Stable URL: http://www.jstor.org/stable/2045259
Page Count: 3

You can always find the topics here!

Topics: Mathematical theorems, Mathematical sequences
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Abelian p-Groups A and B Such that $\operatorname{Tor}(A, G) \cong \operatorname{Tor}(B, G), G$ Reduced
Preview not available

Abstract

Let A be an abelian p-group having all of its finite Ulm invariants nonzero. Let C be a countable direct sum of cyclic p-groups such that for each nonnegative integer n, the nth Ulm invariant of C is zero if the nth Ulm invariant of A is finite. Then for all reduced abelian groups $G, \operatorname{Tor}(G, A) \cong \operatorname{Tor}(G, A \oplus C)$.

Page Thumbnails

  • Thumbnail: Page 
12
    12
  • Thumbnail: Page 
13
    13
  • Thumbnail: Page 
14
    14